Results 1 to 4 of 4
Made it through the horrible Subs, now it's benzos...oh do I need help.
  1. #1
    DyanPan is offline New Member
    Join Date
    Mar 2013
    Posts
    1

    Default Made it through the horrible Subs, now it's benzos...oh do I need help.

    I'm sure many of you on here have seen an addiction specialist to get the proper information on how to wean off of benzos. Here's a quick run down of my story. I hurt my back and neck, x rays revealed a fracture in my spine and lordosis/spasms in my neck. So I self medicated. I was up to 30mg percocets a day about 3-5 times a day towards the end, mind you this was a 3 year or more off and on addiction. I finally decided to seek treatment, and my biggest mistake was suboxone. I JUST got over the horrifying withdrawal symptoms from it. Well I've been prescribed benzos, at first for 3 years a very small dose which was .25 taken 2x daily as needed due to a LOT of stressful events that put me on the verge of suicide. It helped! Then got my dose increased to .50 x 2. Then sought them out from people I knew who sold them, I know bad. Well, I kicked the suboxone...unfortunately, during the detox, I ran out of xanax because I was taking extra because I had to get thru my day and I couldn't handle the nausea, sweating, mood swings, going to the bathroom every 10 minutes, fatigue, they helped take the edge off...most of it was this sick feeling in my stomach. Well when I ran out, it just became worse. Right now I have a good amount to wean on. What I realized is that when I wake up, I feel a bit sick, so I take a .50, wait an hour and I'm still sick...as I said before. I feel best at 1mg. So at this time I'm taking 2-4mg a day JUST to keep this sickness away. When I got a hold of these benzos, I felt like a whole new person. Let me rephrase, I was sick for almost TWO months after taking the sub. I was on it for 6 mos...then they cut me off LIKE THAT in a snap of a finger because I didn't wan't my doctor knowing that I was on suboxone as a result of the suboxone clinic expecting me to get a note from the doctor, I wanted to tackle one thing at a time and showed the sub doctor my low dose. I couldn't handle going through both substances at the same time!!! I received a letter in the mail that I didn't follow protocol and they shut me off like that. So NOWWW, I'm looking for advice from people who may have been in my shoes first hand...or whatever insight you could provide me. Now that I have benzos I'm alright, but I don't think I will be unless I do this right. Please help, I want off of all of this. Thanks this is a great site.
    Last edited by Anonymous; 03-18-2013 at 09:14 PM.

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    Welcome to the forum. I'm so sorry that your doc cut you off the way that he did. Subs are no joke to detox from if you're taking a high dosage. That shouldn't have happened. You should have contacted your doctor. First, how long have you been off the subs? Second, you are going to have to taper the xanax real slow. What is the lowest dose of xanax that you're stable on? I found that it was easy to drop from 4 to 2mg. and even to 1/5 mg. It is possible to taper xanax though it is very diffictult. You should NOT just quit as you can have seizures and all sorts of nasty side effects, as you already know and it's not just your stomach. Partly the reason your stomach aches is because xanax or any benzo for that matter affects your gabba receptors and there are gabba receptors in your stomach lining. So, shall we start? What amount do you think you are absolutely stable on? Let's go from there to drop your dosage.
    Look up a thread called Xanax w/d and look on page 7 for murugappan_51 he isn't on anymore, but he does explain how he tapered xanax and the side effects that you can expect to have. Hang tight, it's a bumpy ride, but you will get there!!!

    Peace,

    Iloerose

  3. #3
    billybob4200 is offline New Member
    Join Date
    May 2013
    Posts
    5

    Default

    I don't know if my story or advice will be much help but here it goes, yeah I have detoxed off opiates in the pass to not very fun. As if now I'm stuck on the lorazepam I was prescribed 3 mgs but only to 1.5mg everyday for three months I have managed to get down to 0.5 twice a day. It was hard to re adjust but I did. Also I have tried Xanax in replace of lorazepam for two weeks and I was having to take up to 3 mgs a day and was going threw interdose withdraws usually when I woke up in the mornings. because of Xanax s shorter have life.I guess the longer the have life the easier to cut your dosages down. you should be able to swith from xanax to lorazepam no problem and I will be a little easier to taper down.

  4. #4
    alowry10 is offline New Member
    Join Date
    Jul 2013
    Posts
    2

    Default

    Sounds like you would respond best from inpatient drug treatment. Trained staff can regulate what you are getting rather than you having to take what you can get and bouncing back and forth between being sick and feeling normal. I don't know if this is a possibility for you, as it is expensive, but it would be great if you could go that route.

Similar Threads

  1. Replies: 474
    Last Post: 02-04-2018, 05:34 PM
  2. Made a decision out of fear, now when do I start my subs?
    By TimetoQuit323 in forum Suboxone Treatment
    Replies: 27
    Last Post: 11-23-2014, 11:34 PM
  3. I have made a horrible mistake
    By beverly7216 in forum Veterinary Professionals
    Replies: 6
    Last Post: 01-09-2010, 01:52 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22